# SDR QXEA200601464

- Difficulty date: June 19, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 7,274 hours, 5,181 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YYC - ON FLIGHT 4345 (YYC-DEN) DURING CLIMB RECEIVED A DCU 1 STATUS MESSAGE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE COMPLIED WITH FIM TASK 31-41-00-810-804-A01.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
